# SDR SWAA2017053014012

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 75,619 hours, 58,110 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964421
- Part serial: 2270
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALTITUDE WARN HORN SOUNDED. OXYGEN MASKS WERE DEPLOYED.  EMERGENCY DECLARED AND DIVERTED.  R & R LT A/C PACK VALVE IAW MM.
